# SDR HNAA2010022400041

- Difficulty date: February 8, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8311
- Aircraft serial: 163
- Aircraft time: 53,043 hours, 58,726 cycles
- Engine: Pwa PW123
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH WITH GEAR DOWN AND LOCKED, NOSE GEAR DID A UNCOMMANDED MOVEMENT TO UNSAFE, THEN RELOCKED DOWN.  INSPECTED NLG WIRE HARNESSES, FOUND DRAG STRUT PROX SENSOR HARNESS ROUTED INCORRECTLY AND DAMAGED.  R & R PROX SENSOR AND HARNESS IAW AMM 32-30-00. CHECKED GOOD.
